MathSciNet Relay Station
MathSciNet bibliographic data
MR2464074 (2009j:76168) 76M15 (65N38 76D07 76S05)
Tlupova, Svetlana; Cortez, Ricardo Boundary integral solutions of coupled Stokes and Darcy flows. J. Comput. Phys. 228 (2009), no. 1, 158–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement